# SDR COMA0460261

- Difficulty date: April 12, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 23,530 hours, 22,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 59465
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5556 EMERGENCY FLOOR LIGHTS ARE INOP FROM ROW 8 AFT.  REPLACED CONNECTOR WIRE AT ROW 8.
